IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Metric properties of projections in semi-Hilbertian spaces
Autor/es:
M. LAURA ARIAS; GUSTAVO CORACH; M. CELESTE GONZALEZ
Revista:
INTEGRAL EQUATIONS AND OPERATOR THEORY
Editorial:
Birkhauser
Referencias:
Año: 2008 vol. 62 p. 11 - 11
ISSN:
0378-620X
Resumen:
Abstract. Several results on norms of projections on a Hilbert space H are extended for the operator seminorm defined by a positive semidefinite operator A in L(H)+.